# SDR SWIA201438003

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 41,199 hours, 58,585 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS EXTENDED ALL GEAR LIGHTS WERE IN THE GREEN. RECEIVED A GEAR WARNING LIGHT.  AFTER LANDING ALL GEAR DOORS WERE FOUND OPEN.  CLEANED MICROSWITCHES ON POWER LEVERS AND LUBED THE SELECTOR VALVES, OPS CHECKED GOOD.
